# SDR IPXA2016012198167

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 51,812 hours, 17,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: L1 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SECURING THE ACFT "ENTRY DOORS" LIGHT REMAINED ILLUMINATED.   REPLACED FWD ENTRY DOOR CLOSED SENSOR BRACKET ASSY IAW MM 52-71-01. OPS CK NORMAL.
